# SDR UPS07849809

- Difficulty date: April 21, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 520 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE EXTERIOR EXISTING REPAIR DOUBLER HAS DEEP GOUGE AND FASTENER HEADS MISSING AT STA 520 L31R.  REMOVED DAMAGED DOUBLER AND CUT OUT AREA AT STA 520 L31R IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS AT STA 520 L31R IAW SAA EA 008-5330-01-A0847, UPS RAA DC8-53-20626, AND FAA FORM 8100-9.
